# SDR K4HA99094

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747146
- Aircraft serial: 20332
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAB - DURING ROUTINE ACCOMPLISHMENT OF SCHEDULED C-CHECK AND CPCP CARDS, FOUND THE FLANGE OF THE ACCESS HOLES HAS MODERATE TO SEVERE CORROSION AND DETERIORATION AROUND THE PERIMETER OF THE DOOR MATING SURFACE.  AREA OF CORROSION REMOVAL IS BEYOND LIMITS OF SRM 57-30-03.  ACCOMPLISHED A 10X VISUAL INSPECTION TO  ENSURE THAT ALL CORROSION HAD BEEN REMOVED IAW SRM 57-30-03.  (X)
